Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Evaluation of orthogonal polynomials and relationship to evaluating multiple integrals
HTML articles powered by AMS MathViewer

by P. M. Hirsch PDF
Math. Comp. 22 (1968), 280-285 Request permission
References
  • P. Appell, Sur une classe de polynômes à deux variables et le calcul approché des intégrales doubles, Ann. Fac. Sci. Toulouse Sci. Math. Sci. Phys. 4 (1890), no. 2, H1–H20 (French). MR 1508102
  • A. Erdelyi et al., Higher Transcendental Functions, Vol. 2, Bateman Manuscript Project, McGraw-Hill, New York, 1953. MR 15, 419.
  • Philip J. Davis, Interpolation and approximation, Blaisdell Publishing Co. [Ginn and Co.], New York-Toronto-London, 1963. MR 0157156
  • Wolfgang Gröbner, "Über die Konstruktion von Systemen orthogonaler Polynome in ein- und zwei-dimensionalen Bereichen," Monatsh. Math., v. 52, 1948, pp. 38–54. MR 9, 430.
  • Paul R. Halmos, Measure Theory, D. Van Nostrand Co., Inc., New York, N. Y., 1950. MR 0033869
  • Preston C. Hammer, Numerical evaluation of multiple integrals, On numerical approximation. Proceedings of a Symposium, Madison, April 21-23, 1958, Publication of the Mathematics Research Center, U.S. Army, the University of Wisconsin, no. 1, University of Wisconsin Press, Madison, Wis., 1959, pp. 99–115. Edited by R. E. Langer. MR 0100355
  • F. B. Hildebrand, Introduction to numerical analysis, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1956. MR 0075670
  • P. M. Hirsch, Numerical Evaluation and Estimation of Multiple Integrals, Ph.D. Thesis, Univ. of Wisconsin, Madison, Wis., 1966. (Unpublished.)
  • Johann Radon, Zur mechanischen Kubatur, Monatsh. Math. 52 (1948), 286–300 (German). MR 33206, DOI 10.1007/BF01525334
  • A. H. Stroud, Integration formulas and orthogonal polynomials, SIAM J. Numer. Anal. 4 (1967), 381–389. MR 228180, DOI 10.1137/0704034
  • Vladimir Tchakaloff, Formules de cubatures mécaniques à coefficients non négatifs, Bull. Sci. Math. (2) 81 (1957), 123–134 (French). MR 94632
  • Morris Weisfeld, Orthogonal polynomials in several variables, Numer. Math. 1 (1959), 38–40. MR 102902, DOI 10.1007/BF01386371
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65.55, 41.00
  • Retrieve articles in all journals with MSC: 65.55, 41.00
Additional Information
  • © Copyright 1968 American Mathematical Society
  • Journal: Math. Comp. 22 (1968), 280-285
  • MSC: Primary 65.55; Secondary 41.00
  • DOI: https://doi.org/10.1090/S0025-5718-1968-0226855-1
  • MathSciNet review: 0226855